RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1991, Volume 27, Number 11, Pages 1862–1879 (Mi de7638)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

Componentwise equiconvergence with a trigonometric series of expansions in root vector functions of the Schrödinger operator with a matrix non-Hermitian potential, all elements of which are only summable

V. A. Il'inab

a Lomonosov Moscow State University
b V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (2021 kB)

English version:
Differential Equations, 1991, 27:11, 1307–1321

Bibliographic databases:
UDC: 517.227.25
Received: 04.06.1991

Citation: V. A. Il'in, “Componentwise equiconvergence with a trigonometric series of expansions in root vector functions of the Schrödinger operator with a matrix non-Hermitian potential, all elements of which are only summable”, Differ. Uravn., 27:11 (1991), 1862–1879; Differ. Equ., 27:11 (1991), 1307–1321

Citation in format AMSBIB
\Bibitem{Ili91}
\by V.~A.~Il'in
\paper Componentwise equiconvergence with a trigonometric series of expansions in root vector functions of the Schr\"odinger operator with a matrix non-Hermitian potential, all elements of which are only summable
\jour Differ. Uravn.
\yr 1991
\vol 27
\issue 11
\pages 1862--1879
\mathnet{http://mi.mathnet.ru/de7638}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1199211}
\zmath{https://zbmath.org/?q=an:0741.34053}
\transl
\jour Differ. Equ.
\yr 1991
\vol 27
\issue 11
\pages 1307--1321


Linking options:
  • http://mi.mathnet.ru/eng/de7638
  • http://mi.mathnet.ru/eng/de/v27/i11/p1862

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Lomov, “Otsenki skorosti skhodimosti i ravnoskhodimosti spektralnykh razlozhenii obyknovennykh differentsialnykh operatorov”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 15:4 (2015), 405–418  mathnet  crossref  elib
  • Number of views:
    This page:65
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020